# SDR YENA2021091700603

- Difficulty date: September 16, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N977JE
- Make and model: Airbus A321-231
- Aircraft serial: 08641
- Aircraft time: 10,521 hours, 2,080 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Diaphragm
- Condition: Leaking
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 578, SFO-FLL. DURING WEEKLY CHECK FOUND R2 DOOR ASSIST AT ZERO PSI ; REMOVED AND REPLACED DIAPHRAGM FROM R2 DOOR ASSIST SYSTEM IAW AMM 52-10-00-610-001-A. OP'S CHK AND LEAK CHK OK.
